# SDR SWAA991869

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063208
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, IN FLIGHT SHUT DOWN, NR 2 ENG WOULD NOT GET OUT OF FULL POWER.  REMOVED AND REPLACED NR 2 ENG T2 AND T12 SENSORS AND REMOVED AND REPLACED NR 2 ENG MEC PER MM..
